# SDR SABA020025

- Difficulty date: February 20, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- Aircraft time: 32,488 hours, 29,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: 11001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 883 ON FLIGHT 5019 FROM CLT TO AGS.  DURING PREFLIGHT FLOOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE AT ROW 1 AND ROW 4.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
